Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Getting back pain. Suggest some best medicine

User rating for this question
Answered by
Practicing since : 1966
Answered : 4498 Questions
i am getting back pain from last one week,i dont kw the reason, plz suggest me some good medicine
Posted Sun, 28 Oct 2012 in Back Pain
Answered by Dr. Anantharamakrishnan 24 hours later

The description of your pain is not detailed enough to suggest a direct diagnosis.

Was there any precipitating factor? - Like lifting a heavy weight / unusual posture or exercise?

Is this the first time? Or, you have had it before?

Do you have any other problem - now or before?

I presume a 'no' for all these - in view of the short duration and young age.

The pain will improve with NSAID (ibuprofen, diclofenac, celecoxib and so on. Sometimes they can cause stomach irritation in some people - Take them after food. Simple Paracetamol alone and or in combination could also help.

At times, a muscle relaxant - like chlorzoxazone or methocarbamol - is added.

You can get a proper prescription from your General Physician.

Good posture at work and home are important in the long term. Yoga can help.

Go for massage, fomentation and physiotherapy - if severe.

Good luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor